Is It Dangerous After Taking Medicine From The Doctor Taking Sanmol Medicine Again?
my sister had a fever, she was given medicine from the doctor but after that she was given Sanmol medicine again, while the medicine from the doctor already had fever-reducing medicine, is it dangerous?????
Sanmol is one of the trademarks of Paracetamol which is a drug used to reduce fever in fever, as well as to treat mild pain. In the case where your sister takes a fever medicine and then takes paracetamol again, then you don't have to worry too much for the following 2 reasons:
the fever-reducing medication given by the doctor may not be paracetamol, which means it comes from another group that also has the aim of reducing fever. Thus the consumption of paracetamol afterwards can be counted as a combination of fever-reducing drugs.
even if the fever-reducing drug previously given by the doctor was paracetamol as well, there is always something called the maximum dose. The maximum dose of paracetamol for adults is 4000 mg/24 hours. If you haven't exceeded that dose, generally no bad effects can occur
However, we still advise you to be more careful in monitoring the administration of drugs so that there is no drug administration exceeding the maximum dose. It is best to only give the medicine as prescribed by the doctor. In addition, it is important to see if there are signs or responses caused by the consumption of these drugs in your sister. Do not hesitate to take him to the doctor if there are any worrying symptoms. Here we attach an article about paracetamol. May be useful.
dr. N. K. Arief